On two Inequalities by S. Selberg.

Helge Tverberg

Mathematica Scandinavica (1958)

  • Volume: 6, page 308-310
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Tverberg, Helge. "On two Inequalities by S. Selberg.." Mathematica Scandinavica 6 (1958): 308-310. <http://eudml.org/doc/165698>.

author = {Tverberg, Helge},
journal = {Mathematica Scandinavica},
keywords = {number theory},
pages = {308-310},
title = {On two Inequalities by S. Selberg.},
url = {http://eudml.org/doc/165698},
volume = {6},
year = {1958},

AU - Tverberg, Helge
TI - On two Inequalities by S. Selberg.
JO - Mathematica Scandinavica
PY - 1958
VL - 6
SP - 308
EP - 310
KW - number theory
UR - http://eudml.org/doc/165698
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.